# SDR DALA2018031301693

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM ABOVE LEVELING COMPOUND ANGLE, CORRODED 27 INCHES AFT OF FWD EDGE.  REMOVED AND REPLACED THE SUPPORT ANGLE & WEB IAW IAW SRM 51-40-02, ITEM 4, AND DWG 146N6603, REV K.
